Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Generation of solutions of linear differential equations

Author: Clive R. Chester
Journal: Quart. Appl. Math. 30 (1972), 371-373
MSC: Primary 35A25
DOI: https://doi.org/10.1090/qam/415043
MathSciNet review: 415043
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Donald S. Moseley, Non-separable solutions of the Helmholtz equation, Quart. Appl. Math. 22, 354-357 (1965) MR 0183970
  • [2] Donald S. Moseley, Further properties of the nonseparable solutions of the Helmholtz wave equation, Quart. Appl. Math. 27, 451-459 (1970) MR 0255956
  • [3] Louis Brand, Matrices with specified eigenvalues and associated eigenvectors, proper or generalized, Amer. Math. Monthly 74, 640-648 (1967) MR 0218373

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35A25

Retrieve articles in all journals with MSC: 35A25

Additional Information

DOI: https://doi.org/10.1090/qam/415043
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society